# SDR TWAA9803703

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102837
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - DURING OVERNIGHT MAINTENANCE, THE VENTRAL AFT AIRSTAIR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  PLACARDED INOPERATIVE PER MEL.  AT THE NEXT STATION THE LIGHT ASSEMBLY WAS REPLACED.  CHECK-C 10-31-97.  (M)
